# SDR ASAA2013050694726

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 44,407 hours, 24,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3120621
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER IS BROKEN IN ROW 17A.  ACFT GROUNDED.  REINSTALLED COVER- OPS CHECKED GOOD.
